| Catalog Number |
NT585 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Inflammation (1932); Osteolysis (2377)
| Date of Event |
03/03/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).D10.Concomitant medical products: nt585, osseotite tapered implant 5 x 8.5mm, lot: 2016111625.Nt510, osseotite tapered implant 5 x 10mm, lot: 2016092027 and nt510, osseotite tapered implant 5 x 10mm, lot: 2017011649.A summary investigation has been completed for peri-implantitis events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.)/patient habits (e.G., smoking) and surgical technique.Previously completed investigations for these events have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of a manufacturing or design defect that might lead to peri-implantitis occurring and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
Event or Problem Description
The doctor reports that the dental implants located in dental positions number #25, #26, #27, and #36 failed due to peri-implantitis.The doctor reports that the procedure was not concluded by placing another implants.The doctor reported inflammation.
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).Device history record (dhr) review was completed for the subject lot number 2017110645.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Sterilization record was reviewed and verified to have passed all sterilization activities with no issues or nonconformities identified.Complaint history review was performed for the reported lot number 2017110645 for similar events and 1 other relevant complaint(s) was identified.Review completed utilizing keywords: dental : medical : peri-implantitis.A summary investigation has been completed for peri-implantitis events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for these events have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of a manufacturing or design defect that might lead to peri-implantitis occurring and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
Event or Problem Description
No further event information is available at the time of this report.